# SDR DHL9972714C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER AFT CARGO STA 950D AND STRINGER 28 LEFT STRINGER TIE TO FRAME DAMAGE AND CRACKED.  REMOVED STR TIE CLIP AT STA 950D PER SRM 51-30-2, FABRICATED NEW STR TIE CLIP PER SRM 51-40-3 USING 2024T3 .040 4X7, ALODINED AND PRIMED PART IAW B727SRM 51-10-2, INSTALLED STR TIE CLIP AS PER B727 SRM 51-30-2 N/R 3668.
